MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NASAL PRONGS,SMALL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFANT FLOW LP NASAL PRONGS,SMALL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INFANT FLOW LP NASAL PRONGS,SMALL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed in order to detect any issue related with the reported defect during its manufacturing.The complete lot was manufactured, inspected and released per our internal procedures and no issues were found.And based on the investigation and per picture sent by the customer we could determined that the material is related with the reported defect since the part number cf60-101b prong, small, lp is not manufactured in vyaire mexicali.Although incoming inspection personnel perform an inspection according to rmqas 60-637 etal looking for regulatory defects, cosmetic defects, dimensional defects, this inspection is only a sampling.Therefore, the root cause was determined.In addition pfmea 09c was reviewed and we have the controls for this kind of issues.As a resolution, corrective and preventive actions will be provided in the scar (b)(4).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the patient was on cpap and it must be changed from prong to mask.As they take the prong off, the part that goes into one of the nostrils falls off.There is no definite consequence reported for the patient.

Brand Name
INFANT FLOW LP NASAL PRONGS,SMALL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13653153
Report Number8030673-2022-00232
Device Sequence Number14945841
Product Code BZD
UDI-Device Identifier50846446004593
UDI-Public(01)50846446004593
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW LP NASAL PRONGS,SMALL
Device Catalogue Number777000S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown